My 16 year old son took 6 big blue pills(unknown),3 in the early morning and 3 more in the late morning,that he got from other child.After taking the last 3 he had a panic attack where he couldn't breath right and he started to shake and lost consciousness.He was rushed to hospital where it took him about 3 hours to actually start thinking straight.But after a bit he complained that he couldn't feel his body from the waste down.They did all kinds of tests on him but couldn't find anything wrong with him.I told the docters about the pills but they didn't find anything in his system but they didn't know what he took.They said they contacted the toxicologist and that they said that there is no medication that could paralise him,or make him numb from waste down.I was tickling him,pulling the hairs on his legs without him knowing and he didn't even budge.His feet are usually very ticklish.He didn't even feel the things that the docters were doing to him.They said he was faking but I know my son and he was very scared.Could the pills of done that to him?Thanks for your time.
If you can find out the size and shape of the pills, you could look them up. There is a book called The Pill Book that has pictures of a lot of common medications. You may be able to get it at the library. Also, a good pharmacist may be able to give you a few ideas based on their description. It is very possible that your son took more than he said.
My son got the pills from another child while in jail.He was givin all the proper tests by the docters but to no avail.Beleive me if they did to me what they did to him for testing I'd be jumping out of my skin.And yes the police knew,theres gonna be some type of cover up I'm sure but it still doesn't answer my question as to is it possible for pills to do this to a person.He can walk today but that day he couldn't and he was terrified.I know he wasn't faking and I want to get to the bottom of this.I want to make sure that this never happenes again to my son or any other child.
Thanks for the help everyone..its very appriciated :-) And yes I hope it scared the hell out of him and his older and younger brothers also.I'm trying real hard to get to the bottom of this but the jail and or their docter is still telling me that its impossible to get that reaction by just taking pills.If you ask me its just another cover up by the governement so that I cant accuse them of being neglectful.Thanks again everyone :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.